# SDR UALA2011030701089

- Difficulty date: March 4, 2011
- Submitted: March 10, 2011
- Operation: Air carrier
- Aircraft: N117UA
- Make and model: Boeing 747422
- Aircraft serial: 28810
- Aircraft time: 49,266 hours, 6,005 cycles
- Engine: Pwa PW4056
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65B2264921
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM WEB CRACKED, MAIN DECK STA 2020 LBL 108.  MAJOR REPAIR ACCOMPLISHED: REMOVED STIFFENERS.  FABRICATED AND INSTALLED NEW STIFFENERS IAW 747EN-53-0328.
